MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-0032
Medical Device Problem Codes Mechanical Problem (1384); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, an error code 375 occurred repeatedly.It was indicated that the procedure was not completed due to another reason.There were no patient complications.No further information was provided.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation unknown.
 
Event or Problem Description
It was reported that during procedure, an error code 275 (syringe water fill error) occurred repeatedly.The procedure was not completed due and was rescheduled for a later date.There were no patient complications reported due to this event.No further information was provided.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Additional Manufacturer Narrative
Correction to field b5: describe event or problem correction to field h6: device codes the device was not returned for analysis; therefore, no visual or functional testing was able to be completed.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.The instructions for use were reviewed and did not reveal any evidence of device off-label use or failure to follow instructions.A risk review was completed and confirmed that the event of device displays 275 syringe water fill error was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.With all the available information, boston scientific concludes that the reported complaint was not confirmed.Based on the information available, an investigation conclusion code of cause not established was assigned to this investigation.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24770255
Report Number2124215-2026-18268
Device Sequence Number10268521
Product Code KNS
UDI-Device Identifier00191506006785
UDI-Public(01)00191506006785(17)271007(10)38191871
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006D2201-0032
Device Catalogue NumberM006D2201-0032
Device Lot Number0038191871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR: UPN: G2200-003Z, SERIAL NUMBER: (B)(6).
Patient Age78 YR
Patient SexMale